Hillary is likely being medicated with Levodopa, steroids ( puffy face), and adrenalin. She could collapse at anytime, but after taking adrenal meds ( such as cortisol), she has to rest for a long while. She is lying about her health. Very bad.
Levodopa-induced ocular dyskinesia in Parkinson’s disease.
Grötzsch H1, Sztajzel R, Burkhard PR.
Levodopa (LD)-induced dyskinesia (LID), one of the most common motor complications in advanced Parkinson’s disease (PD), involve mostly the limbs, trunk and head, but unusual locations have been reported including respiratory muscles, the face and the eyes. The aim of this study was to further investigate the frequency and characteristics of LD-related abnormal involuntary eye movements (AIEMs) in PD. Thirty-two patients with advanced PD and various motor complications were evaluated and videotaped in an ON and OFF state. We found AIEMs in five patients (16%) which were present exclusively during the ON state and which completely disappeared when OFF. They consisted of repeated, stereotyped upward and/or sideways gaze deviation movements, sometimes phasic, brief and jerky, sometimes tonic and sustained for several seconds. The main direction of gaze deviation was toward the side more affected by parkinsonism. AIEMs typically paralleled limb and trunk LID and were modulated by the same facilitation and inhibitory maneuvers. We concluded that AIEMs are not uncommon in advanced PD and represent a particular topography of LID, hence the term ‘ocular dyskinesia’ to designate these AIEMs that seem to have a specific pattern in PD as compared with other forms of parkinsonism.